# SDR A6WA202210258419

- Difficulty date: October 25, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 39,335 hours, 38,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31907301
- Part serial: NSN
- Condition: Cracked
- Location: Passenger Door
- Part time: 39,335 hours, 38,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE P/N: 601R-31907-301 AT FS 349 HAS A CRACK APPROX.  3.0" LENGTH******AIRCRAFT REMOVED FROM SERVICE********* PERFORMED CUTOUT ON PASSENGER DOOR AFT DRAG ANGLE WITH DIMENSIONS OF 21.0"L X 1.8"W IAW MHIRJ REO 601R-52-11-513 REV C DATED 2020-10-22. ACCOMPLISHED HFEC INSPECTION COMMON TO BOTH CUT LINES ON PASSENGER DOOR DRAG ANGLE IAW MHIRJ CRJ200 NDT MANUAL PART 1 51-20-06 REV 44. NO INDICATIONS NOTED AT THIS TIME. FABRICATED 1 EA SPLICE ANGLE P/N: 601R-52-11-513-2 AND 1 EA SPLICE ANGLE P/N: 601R52-11-513-3 OUT OF 0.063" 2024-0 MATERIAL WITH DIMENSIONS OF 4.5"L X 1.8"W FOR EACH ANGLE IAW MHIRJ REO 601R-52-11-513 REV C DATED 2020-10-22. ACCOMPLISHED HFEC INSPECTION ON BOTH FABRICATED SPLICE ANGLES IAW MHIRJ CRJ200 NDT MANUAL PART 1 51-20-06 REV 44. NO INDICATIONS NOTED AT THIS TIME. BOTH FABRICATED SPLICE ANGLES HEAT TREATED FROM 2024-0 CONDITION TO 2024-T42 IAW AMS 2770 REV R DATED 08/20/20 BY OUTSIDE VENDOR. LOCATED AND DRILLED HOLES COMMON TO NEW REPAIR ANGLE P/N: 601R-31907-301 (21.0"L) AND  SPLICE ANGLES P/N: 601R-52-11-513-2 (4.5"L) AND P/N: 601R-52-11-513-3 (4.5"L) IAW MHIRJ REO 601R-52-11-513 REV C DATED 2020-10-22. INSTALLED NEW REPAIR ANGLE P/N: 601R-31907-301 (21.0"L) AND SPLICE ANGLES P/N: 601R-52-11-513-2 (4.5"L) AND P/N: 601R-52-11-513-3 (4.5"L) IAW MHIRJ REO 601R-52-11-513 REV C DATED 2020- 10-22.WORK ACCOMPLISHED ON AERSALE WO #003784 CARD #20006 CARD ID #1761353 CRS #4AER685B. N459AW TT: 39,335:30 TC: 38,185
